# SDR CALA0400660

- Difficulty date: October 1, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 55,273 hours, 29,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26799
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT LOWER SKIN CRACKED AT TWO RIVETS FWD OF I/B AUX TRACK.  REPAIRED SLAT SKIN PER SRM 57-43-01.
